International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 447-450

Bounded sets in L(E,F)

Thomas E. Gilsdorf

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 27 October 1987; Revised 7 June 1988

Copyright © 1989 Thomas E. Gilsdorf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.